# SDR SWIA202156483

- Difficulty date: January 20, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANS COWL I/B NYLON TRACK SLIDER FORWARD MOUNTING HOLE ELONGATED.   (C-CHECK) RO 2/28/2021   REPAIRED ELONGATED HOLE AT FORWAR MOUNTING LOCATION FOR RH UPPER TRANS COWL I/B NYLON SLIDER. COMPLIED WITH ALL STEPS OF THE REPAIR. REF BOMBARDIER REO 670-78-30-921 REV-B DATED 2014-07-02 / COMPLIED WITH 51-900-1002-SKY (CL600-2C10) TASK CARD.
